# SDR UALA2009062901859

- Difficulty date: June 29, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 31,821 hours, 7,012 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 35
- Condition: Failed
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK FCV R STATUS DISPLAYED, ABLE TO RESET BUT RETURNS REPEATEDLY.  ACP RIGHT SYSTEM AIR ON GROUND SYSTEM TEST, FAILED MSG 21-23082 LOWER FLOW CONTROL VALVE.  REPLACED VALVE, OP CHECKED OKAY.
